| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 41-44


H. Mehta, N. Trivedi, B. Singh, B. K. Joshi
      Prey predator model with asymptotic non-homogeneous predation
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 1975-1987.

R. Wasutharat, K. Kuhapatanakul
      The generalized Pascal-like triangle and applications
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 1989-1992.

M. Habibi
      \infty-Tuples of operators and hereditarily
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 1993-1998.

K. K. Dash, R. S. Ota, S. Dash
      t-Balancing numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 1999-2012.

G. Senthil Kumar, V. Selvan
      A fundamental theorem of set-valued homomorphism of groups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2013-2025.

V. Saravanan, D. Sivakumar
      Homomorphism in intuitionistic fuzzy subsemiring of a semiring
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2027-2033.

Jun Yang, Yan Ren
      Commuting Toeplitz and Hankel operators on weighted Bergman space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2035-2040.

R. K. Dubey, A. Mitra, B. K. Singh
      Kaluza-Klein cosmology with variable G and \Lambda term
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2041-2047.

L. Guerrini
      Approximate expressions of the bifurcating periodic solution in a delayed growth model
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2049-2052.

M. K. Azarian
      Fibonacci identities as binomial sums II
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2053-2059.

T. Changphas
      Prime ideals of the cartesian product of two ordered semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2061-2064.

M. Shah, I. Ahmad, A. Ali
      On quasi-cancellativity of AG-groupoids
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2065-2070.

K. Usha, P. Leelathilagam, R. Ramanarayanan
      Manpower recruitment in project network with pentagonal loops
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2071-2080.

R. Singh, S. S. Thakur
      Approximation of conjugate functions by their Fourier series
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2081-2087.

I. Ghanmi, R. Jebari, A. Boukricha
      Numerical solution of the (3+1)-dimensional KP equation with initial condition by homotopy perturbation method
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2089-2098.

V. Anusuya, R. Kala
      A note on disjoint dominating sets in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2099-2110.

R. Alimohammadi
      Assessment of survey accuracy for median estimator
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2111-2115.

G. N. Purohit, Ritu Rani Meherwal
      Signed graph partitioning by spectral rounding
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2117-2124.

N. Palaniappan, P. S. Veerappan, R. Devi
      Intuitionistic fuzzy H-ideals of BCI-algebras with interval valued membership & non membership functions
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2125-2135.

M. Avar
      A common fixed point theorem for families of weakly compatible maps on non-Archimedean metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2137-2144.

A. Ebaid, M. D. Aljoufi
      A new \Phi-function method and its applications
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2145-2154.

M. Izadi
      A fixed point theorem on quasi-metric spaces of hyperbolic type
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2155-2160.

N. De
      Bounds for the connective eccentric index
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2161-2166.

A. A. A-Rahman
      On characterization of a certain family of distributions based on some recurrence relations
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 41-44, 2167-2177.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |